# SDR 07FDEA02452

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 65295672
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ARCHED WEB BETWEEN BS 1176-1183 RBL 36" TO 47" HAS SEVERAL CRACKS AND SEPARATED COMPOSITE PATCH.  REMOVED DAMAGED PART AND FABRICATED NEW FROM 2024-O .032 MATERIAL AND SENT FOR HEAT TREAT.  TREATED AND PRIMED REF M/M 51-20-151-7.  INSTALLED NEW PARTS REF SRM 51-30-2.
